# SDR SWIA2021070159273

- Difficulty date: April 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP O/B HINGE WING MOUNTING HARDWARE ( 4 BOLTS  ) ARE CORRODED.       (C-CHECK RO 6/29/2021)    REMOVED AND INSTALLED 4 EA NEW SERVIEABLE MOUNT BOLTS IN R/H WING OUTBD HINGE BOX FWD ATTACHMENT FITTING IAW CRJ 700 AMM 57-54-02-400-808-A01. REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
